The Michigan Mathematical Journal

Defining relations for full semigroups of finite transformations.

Bjarni Jónsson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 9, Issue 1 (1962), 77-85.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998625

Digital Object Identifier
doi:10.1307/mmj/1028998625

Mathematical Reviews number (MathSciNet)
MR0133390

Zentralblatt MATH identifier
0111.03803

Subjects
Primary: 20.92

Citation

Jónsson, Bjarni. Defining relations for full semigroups of finite transformations. Michigan Math. J. 9 (1962), no. 1, 77--85. doi:10.1307/mmj/1028998625. https://projecteuclid.org/euclid.mmj/1028998625


Export citation